# SDR DALA2019080804653

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 76,804 hours, 14,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RS, ROWS 15-22 INOPERATIVE. FOUND CONNECTOR AT SEAT ROW 21 D2354 BROKEN. REPLACED SAME. SYSTEM OPERATION IS NORMAL. (LP 6151809)
